# SDR IPXA2023072129156

- Difficulty date: June 4, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 24,848 hours, 16,596 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK POSITION 4 CENTER HAS A ONE INCH PUNCTURE IN FLOOR***SM12/LMX2*** INSTALLED NEW PANEL AND REINSTALLED LOCKS AND ROLLERS IAW AMM 53-01-01.
